Sari la conținut
Dr. Kids Children's Allergy Relief Medicine with Diphenhydramine HCl 12.5 mg - Pre-Measured Single-Use Vials, Kids Antihistamine for Sneezing, Runny Nose & Itchy Eyes, Mixed Berry Flavor, 30 Count

Price:

162,69 lei


Dr. Kids Children's Allergy Relief Medicine with Diphenhydramine HCl 12.5 mg - Pre-Measured Single-Use Vials, Kids Antihistamine for Sneezing, Runny Nose & Itchy Eyes, Mixed Berry Flavor, 30 Count

https://nutricity.ro/shop/brsrehycbbygy3lg-dr-kids-children-s-allergy-relief-medicine-with-diphenhydramine-hcl-12-5-mg-pre-measured-single-use-vials-kids-antihistamine-for-sneezing-runny-nose-itchy-eyes-mixed-berry-flavor-30-count-203127 https://nutricity.ro/web/image/product.template/203127/image_1920?unique=0f5ced2

Stock Expiry Date*: 30-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Fast-Acting Allergy Relief: Formulated with Diphenhydramine HCl 12.5mg per 5mL vial, a trusted kids allergy medicine that helps relieve sneezing, runny nose, and itchy eyes caused by allergies
  • Diphenhydramine is an Antihistamine and also indicated as a sleep aid for children. Consumption may result in drowsiness. Only give the indicated dosage amount
  • Convenient Pre-Measured Vials: No mess, no measuring; each single-use vial contains the precise dosage, making it easy to administer the correct amount at home or on the go; designed for kids ages 6 to 12
  • Quality & Safe Ingredients: Comes in a delicious mixed berry-flavored oral solution that kids will love; alcohol free, dye free, sugar free, and made without unnecessary additives; manufactured to meet the highest safety and quality standards
  • Portable & Travel-Friendly Medicine: TSA-compliant and perfect for on-the-go use; the convenient travel size packaging includes single-dose vials that fit easily in your bag, car, or first-aid kit for quick relief whenever needed; ideal for school, daycare, or travel—no spills, no mess!

162,69 lei 162.69 RON 162,69 lei Taxe incluse

Not Available For Sale

(5,42 lei / Units)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente speciale
  • Tipul de material liber
  • Ingrediente active
  • UPC
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Dimensiuni elemente
  • Caracteristici suplimentare

Această combinație nu există.

Contactați-ne
Medicină pentru alergii
Ingrediente Glicerină, Sorbitol, Sucraloză, propilenglicol, Apă purificată, benzoat de sodiu, Xanthan Gum., Mixed Berry Flavor, strawberry flavor, Active Ingredient (per 5 mL Single-Use Vial): Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Citric acid, tri-sodium citrate
Utilizări specifice pentru produs Ajutor pentru somn, Nas Runny, Ajută la uşurarea respiraţiei, and itchy eyes caused by allergies
Tipul de material liber Fără zahăr, Fără alcool, Die Free
Ingrediente active Glicerină, Apă, Benzoat de sodiu, Arome, Sucraloză, Propilen Glycol, Sorbitol, Carboximetilceluloză, Xilitol, Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Anhydrous citric acid
Marca Dr. Kids
Aromă Berry amestecat
Număr de unități 30, 0 Număr
Formular element Lichid
Beneficii de produs Temporarily relieves symptoms of hay fever or upper respiratory allergies. Same active as Benadryl
Numărul de elemente 1
Forma de dozaj Lichid
Producătorul Dr. Kids
Tip de produs Medicină pentru alergii
Ingrediente speciale Antihistamine for Kids
UPC 313992001376
Publicul țintă Unisex-copii
Număr de conținut net 30 Vial
Numele mărcii Dr. Kids
Descrierea intervalului de vârstă Ages 6-12
Dimensiuni elemente 6.5 x 3.5 x 7 inches
Caracteristici suplimentare Hygenic Dispenser
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Important information

Safety Information

Do not use this product to make a child sleepy or with any other diphenhydramine product, including topical forms. Consult a doctor before use if your child has a breathing problem such as chronic bronchitis, has glaucoma, is on a sodium-restricted diet, or is taking sedatives or tranquilizers. When using this product, drowsiness may occur. Keep out of reach of children. In case of overdose, seek medical help immediately or contact Poison Control at 1-800-222-1222.

Ingredients

Active Ingredient (per 5 mL Single-Use Vial): Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Citric acid, glycerin, mixed berry flavor, propylene glycol, purified water, sodium benzoate, sorbitol, strawberry flavor, sucralose, tri-sodium citrate, xanthan gum.

Directions

Each dose must be given by emptying the entire contents of a Single-Use Vial.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6.5 x 3.5 x 7 inches; 8.15 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.